# SDR P5CA9500783

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOUBLER, RIGHT WING GEAR FLYING DOOR LEADING EDGE.  REPAIRED PER BOEING SRM 52-80-00.
